Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 439, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 1:50 AM CDT for 4 counties in Texas. It was in force for 55 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 1:50 AM CDT (06:50 UTC)
- Expired
- Jun 21, 2011, 2:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Denton County, TX, Parker County, TX, Tarrant County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 2:04 AM CDT | TSTM WND GST 75 | 1 N Springtown, TX | SUSTAINED FOR SEVERAL MINUTES |
| Jun 21, 2:12 AM CDT | TSTM WND GST 61 | Rhome, TX | POWER OUT AS WELL |
| Jun 21, 2:21 AM CDT | TSTM WND GST 60 | 5 Sw Justin, TX | 7 MILES WEST OF HIGHWAY 114/FM156 INTERSECTION |
| Jun 21, 2:30 AM CDT | HAIL 0.75 | Roanoke, TX | |
| Jun 21, 2:30 AM CDT | HAIL 1 | Double Oak, TX | HAIL; A TREES AND TREE LIMBS DOWN; FENCES KNOCKED OVER; MINOR STREET FLOODING |
| Jun 21, 2:32 AM CDT | HAIL 1 | 4 E Haslet, TX | |
| Jun 21, 2:35 AM CDT | TSTM WND DMG | Argyle, TX | 2-3 10 INCH DIAMETER OAK TREES WERE SNAPPED JUST ABOVE THE GROUND. |
| Jun 21, 2:45 AM CDT | HAIL 1.5 | Flower Mound, TX | |
| Jun 21, 2:54 AM CDT | TSTM WND GST 65 | 2 Se Highland Village, TX | |
| Jun 21, 2:54 AM CDT | HAIL 0.75 | 2 Se Highland Village, TX | COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 2415 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS54 KFWD 210650
SVRFWD
TXC121-367-439-497-210745-
/O.NEW.KFWD.SV.W.0439.110621T0650Z-110621T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
150 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 245 AM CDT
* AT 150 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 4
MILES NORTHWEST OF SPRINGTOWN...AND MOVING SOUTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BOYD AROUND 155 AM...
RENO...BRIAR AND AURORA AROUND 200 AM...
PELICAN BAY...AZLE AND PECAN ACRES AROUND 205 AM...
EAGLE MOUNTAIN AND LAKESIDE AROUND 210 AM...
LAKE WORTH AROUND 215 AM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 46 AND 82...
I-20 BETWEEN MILE MARKERS 438 AND 445...
I-30 BETWEEN MILE MARKERS 5 AND 23...
I-820 BETWEEN MILE MARKERS 4 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM TUESDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3319 9730 3313 9699 3299 9703 3257 9704
3284 9786 3300 9784 3308 9780 3324 9769
TIME...MOT...LOC 0650Z 296DEG 38KT 3299 9769
$$
CAVANAUGH2 follow-up statements
262
WWUS54 KFWD 210714
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 AM CDT TUE JUN 21 2011
TXC121-367-439-497-210745-
/O.CON.KFWD.SV.W.0439.000000T0000Z-110621T0745Z/
DENTON TX-TARRANT TX-WISE TX-PARKER TX-
214 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHEASTERN PARKER...SOUTHEASTERN WISE...TARRANT AND
SOUTHWESTERN DENTON COUNTIES...
AT 214 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES WEST OF JUSTIN TO 4 MILES
WEST OF HASLET TO 7 MILES SOUTH OF SANCTUARY...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CORRAL CITY...ARGYLE...WESTLAKE AND WHITE SETTLEMENT AROUND 220 AM
CDT...
DOUBLE OAK...BARTONVILLE...COPPER CANYON AND WESTWORTH AROUND 225
AM CDT...
FLOWER MOUND AND HIGHLAND VILLAGE AROUND 230 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 46 AND 82...
I-20 BETWEEN MILE MARKERS 438 AND 445...
I-30 BETWEEN MILE MARKERS 5 AND 23...
I-820 BETWEEN MILE MARKERS 4 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3313 9699 3299 9703 3257 9704 3279 9772
3322 9751
TIME...MOT...LOC 0714Z 287DEG 41KT 3307 9729 3293 9734
3279 9756
$$785
WWUS54 KFWD 210733
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
233 AM CDT TUE JUN 21 2011
TXC367-210740-
/O.CAN.KFWD.SV.W.0439.000000T0000Z-110621T0745Z/
PARKER TX-
233 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARKER COUNTY IS
CANCELLED...
THE STRONGEST CORE OF DAMAGING WINDS HAS MOVED EAST OF PARKER
COUNTY...THEREFORE THE WARNING IS CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3273 9755 3299 9754 3322 9751 3313 9699
3299 9703 3257 9704
TIME...MOT...LOC 0730Z 285DEG 36KT 3308 9721
$$
TXC121-439-497-210745-
/O.CON.KFWD.SV.W.0439.000000T0000Z-110621T0745Z/
DENTON TX-TARRANT TX-WISE TX-
233 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN WISE...TARRANT AND SOUTHWESTERN DENTON COUNTIES...
AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLFBALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH IN DENTON COUNTY JUST WEST OF
ARGYLE. THE PORTION OF THE THUNDERSTORM IN TARRANT COUNTY IS
CAPABLE OF PRODUCING 60 MPH WINDS AND QUARTER SIZED HAIL. THIS
ENTIRE LINE OF STORMS IS MOVING EAST AT 35 MPH. THIS IS AN
EXTREMELY DANGEROUS SITUATION FOR RESIDENTS OF DENTON COUNTY...IF
YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IMMEDIATELY!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARGYLE...MARSHALL CREEK...HALTOM CITY...WATAUGA...KELLER...
WESTLAKE...TROPHY CLUB...BARTONVILLE...NORTH RICHLAND HILLS...
RICHLAND HILLS...FOREST HILL...DOUBLE OAK...SOUTHLAKE...COPPER
CANYON...HURST...COLLEYVILLE...KENNEDALE...FLOWER MOUND...HIGHLAND
VILLAGE...BEDFORD...LAKE DALLAS...HICKORY CREEK...PANTEGO...
DALWORTHINGTON GARDENS...GRAPEVINE...EULESS AND ARLINGTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3273 9755 3299 9754 3322 9751 3313 9699
3299 9703 3257 9704
TIME...MOT...LOC 0730Z 285DEG 36KT 3308 9721
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:48 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 21, 12:48 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1248 AM CDT TUE JUN 21 2011 .UPDATE... PER NEW DEVELOPMENT OUT NEAR ABILENE WHERE DYESS AFB HAD A WIND GUST AROUND 58 KTS AND COLLABORATION WITH THE STORMS PREDICTION CENTER...WE HAVE ADDED SOME COUNTIES SOUTH OF I-20 AND WEST OF I-35E OR COUNTIES ALONG AND NORTHWEST OF A GOLDTHWAITE...WHITNEY... ENNIS LINE. SOME UNCERTAINTY WHERE THE CAP ALOFT WILL HOLD BUT WITH POTENTIAL OF SEVERE WEATHER THROUGH DAYBREAK PER THE NAM AND HRRR MODELS THIS FAR SOUTH...WE HAVE RELATIVELY HIGH CONFIDENCE THAT THE SQUALL LINE WITH DAMAGING WINDS AND SOME MARGINALLY SEVERE HAIL COULD MAKE IT INTO THESE AREAS. WE WILL REEVALUATE THE SEVERE WEATHER AND THE WATCH COMING UP WITH THE 4 AM CDT MORNING FORECAST PACKAGE. OTHERWISE...NO MAJOR CHANGES. 05/ && .AVIATION... METROPLEX THUNDERSTORMS WILL CREATE PROBLEMATIC TAFS FOR THE NEXT 24 HOURS. MODELS INSIST THAT THE FRONT WILL NOT REACH THE METROPLEX...BUT IT IS ALREADY PAST WICHITA FALLS AND MAY SLIDE FARTHER SOUTH THAN EXPECTED. NEW STORMS FIRING ON THE FRONT MAY AFFECT THE METROPLEX LATER TONIGHT AS WELL AND THEY ARE NOT HANDLED WELL BY GUIDANCE. WILL ADD A SECOND ROUND OF STORMS FOR THE CELLS MOVING SOUTHEAST OFF THE FRONT. INSTABILITY RETURNS TUESDAY AFTERNOON AND ANOTHER ROUND OF STORMS MAY OCCUR. WACO STRATUS EXPECTED TO RETURN IN THE MORNING. THUNDERSTORMS MAY AFFECT AIRPORT LATE AFTERNOON/EARLY EVENING. WILL INCLUDE A VCTS GROUP IN THE AFTERNOON...AND AS TIMING CAN BE ADJUSTED FUTURE TAFS CAN ADD THE TEMPO GROUP WHEN NEEDED. 84 && .PREV UPDATE... .UPDATE... QUICK UPDATE FOR WATCH 529...GENERALLY NORTH OF INTERSTATE 20. 84 && .PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/ PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON. THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS. CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH. UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE REGION IN THE EXTENDED RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 76 95 76 97 78 / 50 20 20 20 20 WACO, TX 76 96 74 97 76 / 50 30 20 10 10 PARIS, TX 74 93 70 94 72 / 50 20 10 20 20 DENTON, TX 72 95 73 96 75 / 50 10 10 20 20 MCKINNEY, TX 73 95 71 96 73 / 50 10 10 20 20 DALLAS, TX 77 95 77 97 78 / 50 20 20 20 20 TERRELL, TX 75 96 73 97 76 / 50 20 20 20 20 CORSICANA, TX 76 96 75 97 75 / 50 30 20 10 10 TEMPLE, TX 75 96 73 97 74 / 40 30 20 10 10 MINERAL WELLS, TX 71 96 72 98 72 / 50 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/05
Hazardous weather outlook, Jun 21, 1:02 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 102 AM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 102 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS MUCH OF NORTH TEXAS. MOST FAVORABLE AREAS FOR THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING WILL BE NORTH OF A GOLDTHWAITE...HILLSBORO...CANTON LINE THROUGH SUNRISE TUESDAY MORNING. LOCALIZED HEAVIER RAINFALL IN EXCESS OF ONE INCH MAY ALSO RESULT IN STREET FLOODING...AS WELL AS MINOR FLOODING OF TYPICAL LOW LYING AREAS AND SMALL CREEKS AND TRIBUTARIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY NORTH OF A GOLDTHWAITE...HILLSBORO... CANTON LINE THROUGH SUNRISE TUESDAY MORNING. 05/
In the hours before
Local storm report, Jun 20, 11:38 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1138 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL 2 SW JUSTIN 33.06N 97.32W
06/20/2011 E1.00 INCH DENTON TX TRAINED SPOTTERLocal storm report, Jun 20, 11:51 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG PILOT POINT 33.40N 96.97W
06/20/2011 DENTON TX AMATEUR RADIO
AUTO BODY ROOF BLOWN OFF ONTO 377 NEAR PILOT POINTLocal storm report, Jun 21, 12:14 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HAIL BONHAM 33.58N 96.18W
06/21/2011 E0.75 INCH FANNIN TX AMATEUR RADIO
52 MPH WINDS AS WELL.Special weather statement, Jun 21, 12:35 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 AM CDT TUE JUN 21 2011
TXZ101-210630-
JACK TX-
1235 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
AT 1235 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF JACKSBORO...MOVING SOUTHEAST AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON AND JACKSBORO.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3343 9798 3343 9792 3301 9792 3300 9832
3301 9843 3346 9842 3347 9798
TIME...MOT...LOC 0535Z 303DEG 15KT 3333 9815
CAVANAUGHSpecial weather statement, Jun 21, 12:58 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1258 AM CDT TUE JUN 21 2011
TXZ102-210700-
WISE TX-
1258 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WISE COUNTY
AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF BRIDGEPORT...MOVING EAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BOYD...
BRIDGEPORT...CHICO...DECATUR...BOONSVILLE AND COTTONDALE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3343 9742 3343 9738 3306 9740 3305 9792
3343 9791 3344 9744 3344 9742
TIME...MOT...LOC 0558Z 276DEG 25KT 3337 9784
CAVANAUGHLocal storm report, Jun 21, 1:43 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM TSTM WND GST DECATUR 33.23N 97.60W
06/21/2011 M59 MPH WISE TX AWOS
KLUDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 45 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 65 min |
| Jun 20, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 39 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| Jun 20, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 52 min |
| Jun 20, 8:45 PM CDT | Tornado Warning | FWD | Palo Pinto, Young | 30 min |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Jun 20, 9:15 PM CDT | Tornado Warning | FWD | Palo Pinto | 30 min |
| Jun 20, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 58 min |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 62 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 61 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 59 min |
| Jun 20, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 60 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | FWD | Grayson | 62 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | FWD | Montague | 55 min |
| Jun 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 44 min |
| Jun 20, 11:33 PM CDT | Special Weather Statement | FWD | Young | 27 min |
| Jun 20, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 35 min |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| Jun 21, 12:35 AM CDT | Special Weather Statement | FWD | Jack | 55 min |
| Jun 21, 12:58 AM CDT | Special Weather Statement | FWD | Wise | 62 min |
| Jun 21, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Jack, Wise | 62 min |
| Jun 21, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 50 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 20 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 21, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Jun 21, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Jun 21, 3:23 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 3:37 AM CDT | Special Weather Statement | FWD | Fannin, Hunt, Kaufman, Rockwall | 23 min |
| Jun 21, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 38 min |
| Jun 21, 4:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 57 min |
| Jun 21, 4:45 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 4:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 40 min |
| Jun 21, 5:01 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 21, 5:42 AM CDT | River Flood Warning | FWD | Dallas | 106 min |
| Jun 21, 5:58 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jun 21, 6:26 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 21, 7:30 AM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 21, 7:31 AM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 21, 8:00 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 21, 8:17 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 58 min |
| Jun 21, 5:15 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Jun 21, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 30 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| Jun 21, 6:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.